I started Topamax back in October, 3 weeks at 25mg. Got off for various reasons. I was fine on it.
Started again 9 days ago at 25 mg. Dizzy first night, then fine. I upped dose the other night, to 37.5 and
boy was I dizzy for the first few hours of the night. Then during the day I was a bit off, felt a moving
sensation while sitting.
So I went back down to 25mg last night and was fine last night. But this morning, on the computer, I
can tell im a little off. Will it just take a few days to get that extra out of my system? Because I was
doing much better before I jumped to 37.5!
The Neurologist also thinking of having me quit entirely, because he doesn’t think this is a migraine.
He believes it to be tension related, anxiety and stress. Which well, I thought all along. ( I hope we are not wrong)
I had a MRI/MRA done and not ONE lesion. I know that doesn’t mean 100% this is not MAV, but it sure does
point the other direction a little bit more now.
I still want to stay on 25 mg of Topamax since I did feel a little better on it, and maybe add in Cymbalta
or try Celexa again. Although the ear noise, headache and rash from celexa scares me… hmmmm
Happy New Year to all!